# SDR USAA2014032500002

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 8,702 hours, 2,979 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, DELAMINATION ON FLOOR PANEL 151LF OVER ENTIRE SURFACE BETWEEN FRAME 56 TO FRAME 58 & BETWEEN STRINGER 38R TO STRINGER 38L, Y=0.  REPLACED FLOOR PANEL 151LF IAW AMM 53-42-14-0401.
